×

zbMATH — the first resource for mathematics

Necessary and sufficient optimality conditions for two-stage stochastic programming problems. (English) Zbl 0708.90062
In a recent paper [ibid. 24, No.3, 207-215 (1988; Zbl 0654.90062)] the author introduced partial derivatives of the cost function of a nonlinear two-stage stochastic programming problem. In this paper the previous results are used in order to present necessary and sufficient optimality conditions in the convex case. A special linear-quadratic case is also analyzed.
Reviewer: R.Lepp
MSC:
90C15 Stochastic programming
90C30 Nonlinear programming
PDF BibTeX XML Cite
Full Text: Link EuDML
References:
[1] P. Kall: Stochastic Linear Programming. Springer-Verlag, Berlin–Heidelberg–New York 1976. · Zbl 0317.90042
[2] V. Kaňková: Differentiability of the optimalized function in a two-stage stochastic nonlinear programming problem. Ekonomicko-matematický obzor 14 (1978), 3, 322-330. In Czech.
[3] V. Kaňková: An approximative solution of a stochastic optimization problem. Trans. of the Eighth Prague Conference, Academia, Prague 1978, pp. 327-332.
[4] V. Kaňková: Approximative solution of problems of two-stage stochastic nonlinear programming. Ekonomicko-matematický obzor 16 (1980), 1, 64-76. In Czech.
[5] V. Kaňková: A note on the differentiability in two-stage stochastic nonlinear programming problems. Kybernetika 24 (1988), 3, 207-215. · Zbl 0654.90062 · www.kybernetika.cz · eudml:28515
[6] S. Karlin: Mathematical Methods and Theory in Games, Programming, and Economics. Pergamon Press, London–Paris 1959. · Zbl 0139.12704
[7] В. Н. Пшеничный: Ю. М. Данилин: Численные методы в экстремальных задачах. Hauka, Москва 1975. · Zbl 1170.01354
[8] В. Н. Пшеничный: Необоходимые условия экстремума. Hauka, Москва 1982. · Zbl 1170.01407
[9] R. T. Rockafellar: Convex Analysis. Princeton Press, New Jersey 1970. · Zbl 0193.18401
[10] R. T. Rockafellar, R. J.-B. Wets: Stochastic convex programming: basic duality. Pacific J. Math. 62 (1976), 173-195. · Zbl 0339.90048 · doi:10.2140/pjm.1976.62.173
[11] R. T. Rockafellar, R. J.-B. Wets: The optimal recourse problem in discrete time: \(L^1\)-multiplies for inequality constraints. SIAM J. Control Optim. 16 (1978), 1, 16-36. · Zbl 0397.90078 · doi:10.1137/0316002
[12] S. Vogel: Necessary optimality conditions for two-stage stochastic programming problems. Optimization 16 (1985), 4, 607-616. · Zbl 0579.90073 · doi:10.1080/02331938508843056
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.